# SDR SIMA20160526001

- Difficulty date: May 26, 2016
- Submitted: May 26, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,886 hours, 35,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Roller
- Condition: Defective
- Location: Door Frame
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORT MAIN DOOR IS EXTREMELY DIFFICULT TO OPEN.  PERFORMED MAIN DOOR FRAME ROLLER SERVICING IAW MM 53-21-02.  OPERATIONS CHECKED GOOD.
